- September 23, 2016 at 3:48 pm #173170
mikeya06ParticipantTopics: 1Replies: 0
Ok so I think I made a huge mistake.
I’ve noticed a small amount of oral thrush for several months. It could have been there for years not knowing what it was, and I’ve also had cystic acne for years.
So I had been thinking it may be related, and began trying to get rid of it. The diet, along with candex.
I found it impossible for me to stay on the diet and got deperate and messed up.
My mom had diflucan for herself so I took it for 5 days and say great improvement. I then stopped because I was seeing breakouts from the dieoff and figured I would use it as a head start and go back to the candex. So 5 days after stopping diflucan I went to my friends and had a long weekend of binge drinking and eating unhealthy.
I’ve never felt so weird in the days after and I wasn’t recovering.
Now 5 days later and I feel dull fatigue, indigestion after every meal, bloating, and nervous/anxiety feeling.
Does this mean the Candida came back worse and possibly spread to my gut? I felt fine before except for acne and visible thrush.
Please let me know what you think.
Thanks!September 24, 2016 at 3:08 am #173172
JaumebParticipantTopics: 1Replies: 148
Some “treatments” may actually make things worse. If one jumps into many of those “treatments” at the same time it may get confusing and difficult to understand what’s going on.September 25, 2016 at 8:29 am #173182
RobyRobParticipantTopics: 2Replies: 55
I noticed similar problems. If I reduce candida and then go back to eating normal, it comes back with a vengeance. In the beginning I had only acne, but today I have many more symptoms. I am not sure why. Perhaps what doesn’t kill you makes you stronger.
The topic ‘Is this intestinal Candida?’ is closed to new replies.